# SDR USAA990626

- Difficulty date: June 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N276AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22888
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 6545871523
- Condition: Cracked
- Location: Service Door
- Part time: 43,587 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - DURING CX-3 VISUAL INSPECTION, FOUND TWO CRACKS, ONE CRACK .125 INCH AND ONE CRACK .25 INCH LOWER HINGE CUTOUT AT FORWARD SERVICE DOOR SKIN.  INSTALLED FILLER, DOUBLER AND FASTENERS PER TR 52-10-01A.  (M)
